# SDR DALA2024020501533

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 75,213 hours, 30,666 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5041154) L1 DOOR WILL NOT CLOSE. REMOVED, REPLACED & ADJUSTED L1 ENTRY DOOR GUIDE ARM & ROLLER PER B737 AMM 52-11. REINSTALLED LINER PER AMM 52-11.
